MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL, CHECKPOINT, STERILE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. TIBIAL, CHECKPOINT, STERILE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111651
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
When removing tibial checkpoint from tibial tuberosity, the checkpoint snapped off leaving part of the checkpoint in the patient.Tka.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: when removing tibial checkpoint from tibial tuberosity, the checkpoint snapped off leaving part of the checkpoint in the patient.Tka.Device evaluation and results: the product was unavailable for inspection as the product was not returned.Device history review: review of the product history records indicate (b)(4) devices were manufactured under lot no w55806 and accepted on 12/14/2017.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 111651, l/n w55806 shows 0 additional complaints under investigation related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.Device not returned.

Brand Name
TIBIAL, CHECKPOINT, STERILE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7920125
Report Number3005985723-2018-00560
Device Sequence Number16720656
Product Code OLO
UDI-Device Identifier00848486001353
UDI-Public00848486001353
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111651
Device Lot NumberW55806
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;